Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Fishman, Lior and Simmons, David 2015. Extrinsic Diophantine approximation on manifolds and fractals. Journal de Mathématiques Pures et Appliquées, Vol. 104, Issue. 1, p. 83.

    Kleinbock, Dmitry and Merrill, Keith 2015. Rational approximation on spheres. Israel Journal of Mathematics, Vol. 209, Issue. 1, p. 293.

    Beresnevich, Victor 2012. Rational points near manifolds and metric Diophantine approximation. Annals of Mathematics, Vol. 175, Issue. 1, p. 187.

    Budarina, Natalia Dickinson, Detta and Levesley, Jason 2010. SIMULTANEOUS DIOPHANTINE APPROXIMATION ON POLYNOMIAL CURVES. Mathematika, Vol. 56, Issue. 01, p. 77.

    Druţu, Cornelia 2005. Diophantine approximation on rational quadrics. Mathematische Annalen, Vol. 333, Issue. 2, p. 405.

    Bugeaud, Yann 2004. An inhomogeneous Jarník theorem. Journal d'Analyse Mathématique, Vol. 92, Issue. 1, p. 327.

    Rynne, Bryan P. 2003. Simultaneous Diophantine approximation on manifolds and Hausdorff dimension. Journal of Number Theory, Vol. 98, Issue. 1, p. 1.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 130, Issue 3
  • May 2001, pp. 515-522

Simultaneous Diophantine approximation on the circle and Hausdorff dimension

  • H. DICKINSON (a1) and M. M. DODSON (a1)
  • DOI:
  • Published online: 01 May 2001

The functional relations between the coordinates of points on a manifold make the study of Diophantine approximation on manifolds much harder than the classical theory in which the variables are independent. Nevertheless there has been considerable progress in the metric theory of Diophantine approximation on smooth manifolds. To describe this, some notation and terminology are needed.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *